# SDR COMA0160949

- Difficulty date: December 6, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 18,936 hours, 18,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 4622
- Part serial: 365
- Condition: Malfunctioned
- Location: Nlg
- Part time: 18,936 hours, 18,357 cycles
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5865 LANDING GEAR DISAGREE WARNING.REPLACED THE NLG PRIORITY VALVE.
